×

zbMATH — the first resource for mathematics

Renormalization of the quantum equation of motion for Yang–Mills fields in background formalism. (Russian, English) Zbl 1079.81047
Zap. Nauchn. Semin. POMI 325, 5-12 (2005); translation in J. Math. Sci., New York 138, No. 3, 5631-5635 (2006).
Summary: The aim of this work is to compare renormalizations of the infinite parts of the effective action and quantum equation of motion in gauge fields theory with SU\((N)\) as a structural group in the one-loop appproach and to make sure that they do not coincide. To this end, we use the background formalism, in which a gauge field is decomposed into the snm of a classical (background) and a quantum field: \(A=B+gQ\). The appearance of an additional factor, which provides the recovery of the equality of renormalizations of equations and action, is explained with the help of comparison with results of the standard renormalisation theory of Yang-Mills fields.
MSC:
81T13 Yang-Mills and other gauge theories in quantum field theory
81T15 Perturbative methods of renormalization applied to problems in quantum field theory
PDF BibTeX XML Cite
Full Text: Link EuDML